I have been suffering with a wide array of both hypo and hyper symptoms for the past 21 months. I was diagnosed hypo almost 20 years ago. I have been on Lio and levo for about 11 years and until 21 months ago my hypo was well controlled.
In February, I changed from Pharma lio to Sandoz and then a couple of months ago, I finally got a prescription for Perigo. I have felt better with this - I am certain it's because it does not vary in strength as much as Pharma as the States has tighter laws.
However, my hypo and hyper symptoms continue to get worse. I saw a consultant last August who confirmed I had hypo and hyper. He said cause was unknown although there were theories which he would not discuss. He told me it would be extremely dangerous to decrease my thyroid meds and that was it. He then moved to another hospital so I could not see him again.
In mid February, I had a follow up visit. I was switched to a registrar. No endo was even in the building!!
She was unable to answer any of my questions and did not know it was possible to have hyper and hypo symptoms. She did arrange for my change from Pharma lio.
I now have another follow up endo appointment on the 12th July. I've read on this site that the only cause of a lot of hypo and hyper symptoms is an adrenal problem.
I can't find the link or anything that confirms this. I thought if I could print some articles and take them with me, I might be able to persuade the consultant to request an adrenal test.
I've been unwell now for such a long time, I'm desperate to find a solution.
I have refused to have any blood tests for over a year. When my gp made me reduce lio by missing every 12th tablet, I quickly became really ill. I can't take missing all meds for 24 hours. I've also read that an extreme reaction to a very small change in meds is another symptom of adrenal problems.
I don't want to bore everyone by listing all of my symptoms but I've gained a stone and a half. I suddenly get really hungry - headache, sweating, dizzy. I've lost all hair under my arms and at the end of my eyebrows. I have lots of tummy pains and problems. I have lots of random muscle aches and no strength in my muscles. I also have problems getting to sleep and staying asleep - probably due to anxiety.
I'd really appreciate any help particularly references anyone can give me.
Thank you so much.